Thursday, August 7, 2008

Dear Pharmacy Tech at Walgreens,



Stop what your doing and listen up. This information will be very valuable for your future encounters with customers, and could possibly SAVE YOUR LIFE.

I'm not exactly sure how much you are required to know about the drugs that us customers purchase from your pharmacy. I would like to think that you have a rough idea of what certain pills are prescribed for. If not I think it is in your best interest to just assume that all customers are crazy, depressed, anxious, bipolar and possibly psycho just to cover your bases.

You do not, I repeat YOU.DO.NOT. tell someone that suffers from anxiety that her Lexapro cannot be filled until the 29th of August on August the 6th! That is just wrong. I knew my prescription was ready as your pharmacy called me to tell me it was. Your mistake nearly sent me into a panic attack. Clearly the REAL PHARMACIST noticed and fixed the situation quickly. That was the longest two minutes of my life.

So like I said treat us all like we're crazy.

I can't imagine if you did that to a customer that was picking up their anti-psycho medication.

You might have gotten your ass beat!

Life, Love and Lola

9 comments:

Live.Love.Eat said...

I want to laugh, but I also feel bad you had to deal with that even for 2 minutes. I can only imagine. All I could do is equate that to if they didn't have medicine for my 4 yo if he was really sick. I would be pissed.

dana said...

you poor thing. dumbass (that's my word for the day)

Shannie said...

I HATE our pharmacy... They always do shit like that. If it wasn't so damn close and have a convenient drive-thru, I'd go somewhere else... Sorry! Dumbasses!

Life On The Tail Of A Comet said...

Whew! Close call!

Ms. Florida Transplant said...

You've never heard of twitter?? It's a place to put random comments about whatever...sort of like IMing, I guess. Check it out. If you're interested, sign up and I'll invite you into a group of us that twitter together.

http://twitter.com/msflorida

morewineplease said...

can I borrow some of that??
I just wanted to say also, you are the OSB poster child... we all want to look like you!

Life, Love And Lola said...

MWP,
What an honor! Does this mean I get to join you skinny bitches in Mexico?

morewineplease said...

Yes, you are so joining us... hopefully we will all look like you!!!!!!!

Lexapro Prescription Information said...

My name is Lisa Carter and i would like to show you my personal experience with Lexapro.

I am 39 years old. Have been on Lexapro for 2 years now. This medication had an almost immediate positive effect on my life. Within 2 to 3 days of starting Lexapro, there was a noticeable lift in my general mood. A WARNING ABOUT STOPPING OR WEANING OFF LEXAPRO: I started taking 10 mg daily a couple of years ago for about 2 months, then decided I just didn't want to take medicine every day. So I weaned myself off over a 2-wk period, first reducing the dose to 5 mg/day, then 5 mg every other day before I stopped altogether. I figured I would be able to tell if my mood was going downhill and I would just restart if it did. Well, there was no gradual decline. I was careful to monitor my mood and thoughts every day and everything went great for about 3 months, then C.R.A.S.H!!! I mean it hit me like a WALL, very very suddenly! Despite exercising 4-5x per week, healthy eating, etc., I hit an all-time low.

I have experienced some of these side effects-
Constant dull headache, jittery in the morning if taken before bed, dizziness. These negative side effects subsided within a week or two. Other side effects have continued, including sleepiness and yawning, apathy, vivid (but great) dreams. My libido died and never came back.

I hope this information will be useful to others,
Lisa Carter